Prof. Dr. Tobias Damm

Anschrift

Gottlieb-Daimler-Straße
Gebäude: 48
Raum: 558
67663 Kaiserslautern

Postfach: 3049
67653 Kaiserslautern

Kontakt

Tel.: +49 631 205 4489

Fax: +49 631 205 4986

E-Mail: tdamm@rptu.de

Publications

Book

Journal Papers

  1.   S. Reiter, T. Damm, S. Gugercin, M. Embree: On the balanced truncation error bound and sign parameters from arrowhead realizations, Adv. Comput. Math. 50, No. 1, Paper No. 10, 23 p. (2024).
  2.   J. Göbel, P. R. Da Costa Mendes, A. Wirsen, T. Damm: Distributed model predictive control based on the alternating directions method of multipliers applied to voltage and frequency control in power systems, Optimal Control Applications and Methods, 2023
  3.   T. Damm, M. Redmann: Complexity reduction of large-scale stochastic systems using linear quadratic Gaussian balancing, J. Franklin Inst. 360(18), 14534-14552 (2023)
  4.   T. Damm, N. Dietrich: Hadmard Powers and Kernel Perceptrons, Linear Algebra Appl. 672, 97-107 (2023)
  5.  C. Grussler, T. Damm and R. Sepulchre: Balanced truncation of k-positive systems, IEEE Trans. Autom. Control 67, No. 1, 526-531 (2022)
  6.  M. Rein, J. Mohring, T. Damm and A. Klar: Model order reduction of hyperbolic systems focusing on district heating networks, J. Franklin Inst. 358, No. 15, 7674-7697 (2021)
  7.   T. Damm, B. Jacob, On Coercivity and the Frequency Domain Condition in Indefinite LQ-Control, Ann. Acad. Rom. Sci. Ser. Math. Appl., Vol. 12, No. 1-2, 553-563 (2020)
  8.  M. Rein, J. Mohring, T. Damm and A. Klar: Optimal control of district heating networks using a reduced order model, Optimal Control Applications and Methods, 41(4), 1352-1370 (2020)  http://dx.doi.org/10.1002/oca.2610
  9.  T. Damm, H. Fassbender: Simultaneous hollowisation, joint numerical range, and stabilization by noise,  SIAM J. Matrix Anal. Appl. 41, No. 2, 637-656 (2020) arXiv
  10.   K. Sato, H. Sato and T. Damm: Riemannian optimal identification method for linear continuous time symmetric systems, IEEE TAC VOL. 65, NO. 11, November 2020, DOI 10.1109/TAC.2019.2957350
  11.   T. Damm, K. Sato, and A. Vierling: Numerical solution of Lyapunov equations related to Markov jump linear systems, Numer. Linear Algebra Appl., 25(6), (2018), arXiv
  12.   T. Damm, P. BennerJ. Hauth: Computing the Stochastic \(H^\infty\)-Norm by a Newton iteration, IEEE Control Systems Letters, 1(1), 92-97, (2017) arXiv
  13.   H. Mena, T. Damm, T. Stillfjord: Numerical Solution of the Finite Horizon Stochastic Linear Quadratic Control Problem, Numer. Linear Algebra Appl., (2017) DOI:10.1002/nla.2091
  14.   P. Benner, T. Damm, Y. Rodriguez Cruz: Dual pairs of generalized Lyapunov inequalities and balanced truncation of stochastic linear systems, IEEE TAC, 62, 782-791, (2017), arXiv
  15.   P. Benner, T. Damm, M. Redmann, Y. Rodriguez Cruz: Positive operators and stable truncation, Preprint, Linear Algebra Appl. 498, 74-87, (2016)
  16.   T. Damm, L. Grüne, M. Stieler, K. Worthmann: An exponential turnpike theorem for dissipative optimal control problems (.pdf), SIAM J. Control Optim. 52(3):1935-1957, 2014
  17.   T. Damm and L. Muhirwa, Zero crossings, overshoot and initial undershoot in the step and impulse responses of linear systems (.pdf), IEEE Transactions of Automatic Control, 2014, 10.1109/TAC.2013.2294616
  18.   E. Jarlebring, T. Damm and W. Michiels, Model reduction of time-delay systems using position balancing and delay Lyapunov equations (.pdf),  Math. Control Signals Syst. 25(2): 147-166, 2013
  19.   T. Damm and D. Stahl, Linear least squares problems with additional constraints and an application to scattered data approximation, (.pdf), Linear Algebra Appl. 439(4), 933-943, 2013
  20.   P. BennerT. Breiten and T. Damm, Generalized Tangential Interpolation for Model Reduction of Discrete-Time MIMO Bilinear Systems (.pdf), Int. J. Control 84(8), 1398-1407, 2011.
  21.   P. Benner and T. Damm, Lyapunov equations, energy functionals, and model order reduction of bilinear and stochastic systems (.pdf), SIAM J. Control Optim. 49(2):686-711, 2011
  22.   T. Breiten and T. Damm, Krylov subspace methods for model order reduction of bilinear control systems (.pdf), Syst. Control Lett. 59(8):443-450, 2010
  23.   T. Damm and H. Wimmer, A cancellation property of the Moore-Penrose inverse of triple products, J. Austral. Math. Soc., 86(1):33-44, 2009
  24.   T. Damm, Direct methods and ADI preconditioned Krylov subspace methods for generalized Lyapunov equations, Numer. Linear Algebra Appl., 15(9):853-871, 2008
  25.   E. Jarlebring, T. Damm, The Lambert W function and the spectrum of some multidimensional time-delay systems, Automatica 43, 2124-2128, 2007
  26.   T. Damm, On detectability of stochastic systems, Automatica 43, 928-933, 2007
  27.   H. Crauel, T. Damm, A.Ilchmann: Stabilization of linear systems by rotation, Journal of Differential equations,  234:412-438, 2007
  28.   V. Dragan, T. Damm, and G. Freiling: Lyapunov iterations for coupled Riccati differential equations arising in connection with Nash differential games, Mathematical Reports, 9(59), 1: 35-46, 2007 
  29.   V. Dragan, T. Damm, G. Freiling, and T. Morozan: Differential equations with positive evolutions and some applications, Results in Mathematics, 48: 206-235, 2005 
  30.   T. Damm: Positive Groups on \(\mathcal{H}^n\) are completely positive, Linear Algebra Appl.,393:127-137, 2004 
  31.   T. Damm, D. Hinrichsen: Newton's method for concave operators with resolvent positive derivatives in ordered Banach spaces, Linear Algebra Appl.,363:43-64, 2003 
  32.   T. Damm: Minimal representations of inverted Sylvester and Lyapunov operators, Linear Algebra Appl.,363:35-41, 2003 
  33.   T. Damm: State-feedback H∞-type control of linear systems with time-varying parameter uncertainty, Linear Algebra Appl.,351-352:185-210, 2002 
  34.   T. Damm, D. Hinrichsen: Newton's method for a rational matrix equation occuring in stochastic control, Linear Algebra Appl.,332-334:81-109, 2001

Book Chapters and Proceedings

  1.   M. ReinJ. Mohring, T. Damm, and A. Klar: Reduction of a district heating model using network decomposition, PAMM2019, DOI: 10.1002/pamm.201900038
  2.  M. ReinJ. Mohring, T. Damm, and A. Klar: Stability preserving model order reduction for district heating networks, ECMI2018_Proceedings
  3.  T. Damm and P. Benner, Balanced Truncation for Stochastic Linear Systems with Guaranteed Error Bound (.pdf), MTNS 2014
  4.  T. Damm and L. Muhirwa, On Euclidean Norm Balancing (.pdf), PAMM 13(1):487-488, 2013
  5.  C. Grußler and T. Damm, A Symmetry Approach for Balanced Truncation of Positive Linear Systems (.pdf), CDC 2012
  6.  T. Damm, Euclidean Norm Optimal Realization Revisited, in Mathematical System Theory - Festschrift in Honor of Uwe Helmke on the Occasion of his 60th Birthday, K. Hüper and J. Trumpf (eds.), 2012 
  7.  D. Stahl and T. Damm, Approximation of scattered data using the lifting scheme (.pdf) PAMM 12(1):739-740, 2012
  8.  T. Damm and L. Muhirwa, Zero crossings in the step response of linear time-delay systems (.pdf) PAMM 12(1):701-702, 2012
  9.  C. Grußler and T. Damm, Symmetric Positivity Preserving Balanced Truncation (.pdf) PAMM 12(1):717-718, 2012
  10.   T. Damm and J. Homeyer, On indefinite damping and gyroscopic stabilization (.pdf), in: Proc. 18th IFAC World Congr., (2011).
  11.   T. Damm and J. Homeyer, Gyroscopic Stabilization of 2nd-Order-Systems with Indefinite Damping (.pdf) PAMM 11(1):805-806, 2011
  12.   A State-Space Implementation of Anti-Causal Iterative Learning Control (with Urs Becker) (.pdf)
  13.   Krylov Subspace Methods for Model Order Reduction of Bilinear Discrete-Time Control Systems (with Peter Benner and Tobias Breiten) (.pdf)
  14.   Detectability, Observability, and Asymptotic Reconstructability of Positive Systems (with C. Ethington, in Springer Lecture Notes in Control and Information Sciences, vol 389, 2009)
  15.   Reconstruction of shape using gradient measuring optical systems, (with J. Seewig, J. Frasch, D. Kauven, S. Rau, and J. Schnebele. Proceedings of FRINGE '09, 6th International Workshop on Advanced Optical Metrology, 2009) 
  16.   Stabilization of linear systems by dynamic high-gain rotation, (with H. Crauel and A.Ilchmann; Proceedings IFAC World Congress 2005, Praha)
  17.   On double Newton steps,  (Proceedings MTNS 2004, Leuven)
  18.   Stability of linear systems and positive semigroups of symmetric matrices, .pdf (in "Positive Systems" Springer Lecture Notes in Control and Information Sciences, vol 294)
  19.   A car-steering problem with random adhesion coefficient, .pdf (PAMM, Proceedings Appl. Math. Mech., 2:83-84, 2003)
  20.   State-feedback \(H^\infty\)control of stochastic linear systems 
    (Proceedings of the 3rd NICONET Workshop 2001, Louvain-la-Neuve, Belgium) 
  21.   Generalized Riccati equations and stabilization of stochastic systems, (Proceedings CAO 2000, St. Petersburg)
  22.   On the parameter dependence of a class of rational matrix equations occuring in stochastic optimal control, .pdf (with D. Hinrichsen; Proceedings MTNS 2000, Perpignan) 
  23.   On a rational matrix equation occuring in stochastic control, .pdf (with D. Hinrichsen; Proceedings ECC 1999, Karlsruhe) 
  24.   Matrix (in)equalities for linear stochastic systems, .pdf (with D. Hinrichsen; Proceedings MTNS 1998, Padua)

Preprints

Currently under review for publication

 

Preprints, Reports (not published or submitted elsewhere)
  1. Gewöhnliche Differentialgleichungen: Hausdorffdimension und Zhukowskijstabilität,  (Preprint Nr. 221, Math. Inst., Univ. Würzburg, 1997) 
  2. Der Frequenzsatz von Kalman-Jakubovich mit einer Anwendung zur Abschätzung singulärer Werte, (Preprint Nr. 220, Math. Inst., Univ. Würzburg, 1997)

Theses

  1. Rational Matrix Equations in Stochastic Control,  Doktorarbeit (Bremen 2002), extended version appeared in LNCIS
  2. Frequenzmethoden und Abschätzung der Hausdorffdimension zur Stabilitätsuntersuchung, Diplomarbeit (Würzburg 1996)

Translations

  1. V.I. Arnold: Vorlesungen über partielle Differentialgleichungen (Übersetzung aus dem Russischen)(seit März 2004 bei SpringerZentralblatt Nr 1076.35001)
  2. V.I. Arnold: Gewöhnliche Differentialgleichungen (Übersetzung aus dem Russischen)(seit März 2001 bei SpringerZentralblatt Nr 1049.34001)